Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On axially symmetric flow and the method of generalized electrostatics


Author: L. E. Payne
Journal: Quart. Appl. Math. 10 (1952), 197-204
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/51060
MathSciNet review: 51060
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/51060
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society